Journal article icon

Journal article

CYCLOTRON-RESONANCE LINEWIDTH IN A TWO-DIMENSIONAL ELECTRON-GAS

Publication status:
Published

Actions


Access Document


Journal:
SURFACE SCIENCE More from this journal
Volume:
113
Issue:
1-3
Pages:
326-332
Publication date:
1982-01-01
DOI:
ISSN:
0039-6028
Pubs id:
pubs:19342
UUID:
uuid:fca392cc-2cdb-4e0b-b39c-4b499d4000fa
Local pid:
pubs:19342
Source identifiers:
19342
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP